# SDR SWAA040285

- Difficulty date: January 29, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 44,840 hours, 40,881 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 6546434
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING INBOARD T/E FLAP OUTBOARD CORNER DELAMINATED.  REMOVED AND REPLACED INBOARD T/E FLAP PER MM.
